CSpace

Browse/Search Results:  1-10 of 1368 Help

Selected(0)Clear Items/Page:    Sort:
Two-sample functional linear models with functional responses 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2022, 卷号: 218, 页码: 85-105
Authors:  Xu, Wenchao;  Lin, Hongmei;  Zhang, Riquan;  Liang, Hua
Favorite  |  View/Download:12/0  |  Submit date:2022/04/02
Asymptotic normality  Functional linear regression  Functional response  Functional principal component analysis  Rate of convergence  Semiparametric comparison  
Error Estimates for Finite Element Approximation of Dirichlet Boundary Control for Stokes Equations in L-2(Gamma) 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 91, 期号: 2, 页码: 36
Authors:  Zhou, Kaiye;  Gong, Wei
Favorite  |  View/Download:15/0  |  Submit date:2022/04/29
Dirichlet boundary control  Stokes equations  Polygonal/polyhedral domain  Smooth domain  Finite elements  Error estimates  
A Nitsche Hybrid Multiscale Method with Non-matching Grids 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 91, 期号: 2, 页码: 28
Authors:  Ming, Pingbing;  Song, Siqi
Favorite  |  View/Download:9/0  |  Submit date:2022/04/29
Multiscale PDE  Hybrid method  Nitsche variational formulation  Non-matching grid  
Trace transfer-based diagonal sweeping domain decomposition method for the Helmholtz equation: Algorithms and convergence analysis 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2022, 卷号: 455, 页码: 29
Authors:  Leng, Wei;  Ju, Lili
Favorite  |  View/Download:8/0  |  Submit date:2022/04/29
Domain decomposition method  Diagonal sweeping  Helmholtz equation  Perfectly matched layer  Trace transfer  Parallel computing  
Achieving geometric convergence for distributed optimization with Barzilai-Borwein step sizes 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2022, 卷号: 65, 期号: 4, 页码: 2
Authors:  Gao, Juan;  Liu, Xin-Wei;  Dai, Yu-Hong;  Huang, Yakui;  Yang, Peng
Favorite  |  View/Download:11/0  |  Submit date:2022/04/02
Composite Control Design for Systems With Uncertainties and Noise Using Combined Extended State Observer and Kalman Filter 期刊论文
IEEE TRANSACTIONS ON INDUSTRIAL ELECTRONICS, 2022, 卷号: 69, 期号: 4, 页码: 4119-4128
Authors:  Sun, Hao;  Madonski, Rafal;  Li, Shihua;  Zhang, Ya;  Xue, Wenchao
Favorite  |  View/Download:13/0  |  Submit date:2022/04/02
Observers  Noise measurement  Steady-state  Kalman filters  Tuning  Measurement uncertainty  Estimation error  Composite control  disturbance rejection  extended state observer (ESO)  Kalman filter (KF)  sensor noise  
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* 期刊论文
INVERSE PROBLEMS, 2022, 卷号: 38, 期号: 4, 页码: 45
Authors:  Gong, Wei;  Tan, Zhiyu;  Zhou, Zhaojie
Favorite  |  View/Download:11/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality  
Averaging principle and normal deviations for multi-scale stochastic hyperbolic-parabolic equations 期刊论文
STOCHASTICS AND PARTIAL DIFFERENTIAL EQUATIONS-ANALYSIS AND COMPUTATIONS, 2022, 页码: 39
Authors:  Roeckner, Michael;  Xie, Longjie;  Yang, Li
Favorite  |  View/Download:8/0  |  Submit date:2022/04/29
Stochastic hyperbolic-parabolic equations  Averaging principle  Strong and weak convergence  Homogenization  
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* * Wei Gong was supported by the Strategic Priority Research Program of Chinese Academy of Sciences (Grant No. XDB 41000000), the National Key Basic Research Program (Grant No. 2018YFB0704304) and the National Natural Science Foundation of China (Grant No. 12071468, 11671391). Zhaojie Zhou was supported by the National Natural Science Foundation of China under Grant No. 11971276. 期刊论文
Inverse Problems, 2022, 卷号: 38, 期号: 4
Authors:  Gong,Wei;  Tan,Zhiyu;  Zhou,Zhaojie
Favorite  |  View/Download:9/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality  
A lowest-degree quasi-conforming finite element de Rham complex on general quadrilateral grids by piecewise polynomials 期刊论文
CALCOLO, 2022, 卷号: 59, 期号: 1, 页码: 32
Authors:  Quan, Qimeng;  Ji, Xia;  Zhang, Shuo
Favorite  |  View/Download:13/0  |  Submit date:2022/04/02
Nonconforming finite element  De Rham complex  General quadrilateral grids  Piecewise polynomial